# SDR 9EKA20140912011

- Difficulty date: September 11, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N300EV
- Make and model: Aerosp AS355*
- Aircraft serial: 1301
- Aircraft time: 13,490 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2180B02
- Condition: Seized
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

UPON LEAVING PORT AFTER AN EXTENDED PERIOD, 30 DAYS, WAS SCHEDULED FOR AN EXERCISE FLIGHT, AFTER LONG IN PORT PERIOD & PILOT TRAINING.  ACFT HAD BEEN FLYING WITH NO ISSUES FOR APPROX 45 MINUTES WHEN PILOTS SCHEDULED FUEL TRANSFER.  WHEN FUEL TRANSFER SWITCH WAS SELECTED THE CORRESPONDING CB POPPED.  THE PIC TURNED OFF THE FUEL TRANSFER SWITCH & RESET CB, WHICH POPPED AGAIN.  FUEL TRANSFER WAS ABORTED & FLIGHT RESUMED TO SCHEDULED DESTINATION.  UPON INVESTIGATION, PUMP WAS FOUND TO BE HUNG UP DUE TO LACK OF USE OVER LONG IN PORT PERIOD. PUMP WAS REMOVED, INSPECTED & REINSTALLED.  GND TEST WAS SUCCESSFUL.
